MAUDE Adverse Event Report: Datascope Corp. Sensation Plus 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. Sensation Plus 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0576-01U
Medical Device Problem Codes Leak/Splash (1354); Increase in Pressure (1491); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during therapy with sensation plus 50cc balloon catheter a repeated gas gain/gas loss alarms occurred.The pump had been replaced prior to thecall; however, the alarms continued despite the exchange.No blood was observed in the iab catheter, all connections were verified as secure, and standard troubleshooting could not resolve the issue.The alarms reportedly began after the patient was transferred from the catheterization laboratory table to a bed.The balloon waveform was described as normal, with no apparent restrictions or kinking noted.According to physician, significant resistance was encountered while removing the initial balloon catheter through the sheath, suggesting a potential sheath-related issue.The original balloon was exchanged using an avanti 8 fr femoral sheath, after which no further issues were reported with the replacement balloon.No harm to the patient reported.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Sensation Plus 8Fr. 50cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50850710
Report Number2248146-2026-0001553
Device Sequence Number10026212
Product Code DSP
UDI-Device Identifier10607567109633
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01U
Device Catalogue Number0684-00-0576-01U
Device Lot Number3000523482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IAB Pump TW1610341, TW1610337 Avanti 8 Fr sheath
Patient Age47 YR
Patient SexUnknown
Patient Weight233 LB